American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] P. J. Rippon and G. M. Stallard. Annular itineraries for entire functions. Trans. Amer. Math. Soc. 367 (2015) 377-399.
Abstract, references, and article information   
View Article: PDF

[2] Manuel D. Contreras, Santiago Díaz-Madrigal and Pavel Gumenyuk. Loewner theory in annulus I: Evolution families and differential equations. Trans. Amer. Math. Soc. 365 (2013) 2505-2543.
Abstract, references, and article information   
View Article: PDF

[3] Walter Bergweiler and Janina Kotus. On the Hausdorff dimension of the escaping set of certain meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 5369-5394.
Abstract, references, and article information   
View Article: PDF

[4] Helena Mihaljević-Brandt. Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds. Trans. Amer. Math. Soc. 364 (2012) 4053-4083.
Abstract, references, and article information   
View Article: PDF

[5] Alexandre Eremenko and Sebastian van Strien. Rational maps with real multipliers. Trans. Amer. Math. Soc. 363 (2011) 6453-6463. MR 2833563.
Abstract, references, and article information   
View Article: PDF

[6] Jianming Chang and Lawrence Zalcman. Normality and repelling periodic points. Trans. Amer. Math. Soc. 363 (2011) 5721-5744. MR 2817406.
Abstract, references, and article information   
View Article: PDF

[7] Rich Stankewitz and Hiroki Sumi. Dynamical properties and structure of Julia sets of postcritically bounded polynomial semigroups. Trans. Amer. Math. Soc. 363 (2011) 5293-5319. MR 2813416.
Abstract, references, and article information   
View Article: PDF

[8] P. J. Rippon and G. M. Stallard. Slow escaping points of meromorphic functions. Trans. Amer. Math. Soc. 363 (2011) 4171-4201. MR 2792984.
Abstract, references, and article information   
View Article: PDF

[9] Guizhen Cui and Yunping Jiang. Geometrically finite and semi-rational branched coverings of the two-sphere. Trans. Amer. Math. Soc. 363 (2011) 2701-2714. MR 2763733.
Abstract, references, and article information   
View Article: PDF

[10] Lasse Rempe and Sebastian van Strien. Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions. Trans. Amer. Math. Soc. 363 (2011) 203-228. MR 2719679.
Abstract, references, and article information   
View Article: PDF

[11] Hiroyuki Inou. Extending local analytic conjugacies. Trans. Amer. Math. Soc. 363 (2011) 331-343. MR 2719684.
Abstract, references, and article information   
View Article: PDF

[12] Manuel D. Contreras, Santiago Díaz-Madrigal and Christian Pommerenke. Second angular derivatives and parabolic iteration in the unit disk. Trans. Amer. Math. Soc. 362 (2010) 357-388. MR 2550155.
Abstract, references, and article information   
View Article: PDF

[13] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Adrian Jenkins. Holomorphic germs and the problem of smooth conjugacy in a punctured neighborhood of the origin. Trans. Amer. Math. Soc. 360 (2008) 331-346. MR 2342005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mariusz Urbanski and Anna Zdunik. Geometry and ergodic theory of non-hyperbolic exponential maps. Trans. Amer. Math. Soc. 359 (2007) 3973-3997. MR 2302520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bernhard Krön and Elmar Teufl. Asymptotics of the transition probabilities of the simple random walk on self-similar graphs. Trans. Amer. Math. Soc. 356 (2004) 393-414. MR 2020038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Filippo Bracci. Fixed points of commuting holomorphic mappings other than the Wolff point. Trans. Amer. Math. Soc. 355 (2003) 2569-2584. MR 1974004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lukas Geyer. Siegel discs, Herman rings and the Arnold family. Trans. Amer. Math. Soc. 353 (2001) 3661-3683. MR 1837254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Walter Bergweiler and Norbert Terglane. Weakly repelling fixpoints and the connectivity of wandering domains. Trans. Amer. Math. Soc. 348 (1996) 1-12. MR 1327252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hiroshi Haruki and Themistocles M. Rassias. A new functional equation of Pexider type related to the complex exponential function . Trans. Amer. Math. Soc. 347 (1995) 3111-3119. MR 1273494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jian Hua Zheng and Chung-Chun Yang. Further results on fixpoints and zeros of entire functions . Trans. Amer. Math. Soc. 347 (1995) 37-50. MR 1179403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Patrick Ahern and Jean-Pierre Rosay. Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables . Trans. Amer. Math. Soc. 347 (1995) 543-572. MR 1276933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zhuan Ye. Structural instability of exponential functions . Trans. Amer. Math. Soc. 344 (1994) 379-389. MR 1242788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Erëmenko. On the characterization of a Riemann surface by its semigroup of endomorphisms . Trans. Amer. Math. Soc. 338 (1993) 123-131. MR 1106188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan M. Aarts and Lex G. Oversteegen. The geometry of Julia sets . Trans. Amer. Math. Soc. 338 (1993) 897-918. MR 1182980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xiaoying Dong. Iteration of a composition of exponential functions . Trans. Amer. Math. Soc. 328 (1991) 517-526. MR 1013329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Anna Zdunik. Harmonic measure versus Hausdorff measures on repellers for holomorphic maps . Trans. Amer. Math. Soc. 326 (1991) 633-652. MR 1031980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. F. Barnsley and D. P. Hardin. A Mandelbrot set whose boundary is piecewise smooth . Trans. Amer. Math. Soc. 315 (1989) 641-659. MR 1011232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Curt McMullen. Area and Hausdorff dimension of Julia sets of entire functions . Trans. Amer. Math. Soc. 300 (1987) 329-342. MR 871679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Condensed Julia sets, with an application to a fractal lattice model Hamiltonian . Trans. Amer. Math. Soc. 288 (1985) 537-561. MR 776392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2